# SDR AALA202401314411

- Difficulty date: January 29, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 79,188 hours, 32,128 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Lt Aft Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LH DOOR CHARGE PRESSURE NEEDS SERVICED. ACCOMPLISHED SERVICING OF THE AFT LH PASSENGER DOOR EMERGENCY CYLINDER ACCUMULATOR.
